# SDR GAIA9771A

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Duct
- Part number: 240339157914
- Condition: Loose
- Location: Belly Compt
- Part time: 65,562 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

IND/MEM - DURING CRUISE, CARGO/ELECT ACCESS FIRE WARNING LIGHT ILLUMINATED AND THE BELL SOUNDED CONTINUOUSLY.  THE FIRE EXTINGUISHER WAS DISCHARGED INTO THE ABOVE COMPARTMENT.  THE WARNING PERSISTED DUE TO NO INDICATION OF SMOKE OR FIRE AND PRIOR FALSE WARNINGS.  THE FIRE DETECTOR CIRCUIT BREAKER WAS PULLED AND RESET ELIMINATING THE FIRE WARNING FOR THE REMAINDER OF THE FLIGHT.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION FOUND LOOSE DUCT FROM WING HEAT BLOWING DIRECTLY ONTO FIRE DETECTOR ACTIVATING SWITCH.  DUCTING SECURED, FIRE DETECTION SYSTEM OPERATIONAL CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
